MathSciNet Relay Station
MathSciNet bibliographic data
MR2012652 34C23 (34A36 37G10 37G15)
Kuznetsov, Yu. A.; Rinaldi, S.; Gragnani, A. One-parameter bifurcations in planar Filippov systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003), no. 8, 2157–2188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement